Alert archive / North Dakota / Flash Flood Warnings in 2009

Flash Flood Warning 8, NWS Grand Forks, ND

June 18, 2009Cavalier County, Pembina County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Jun 18, 2009, 3:22 PM CDT for Cavalier County, Pembina County, North Dakota. It was in force for 18 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 3:22 PM CDT (20:22 UTC)
Expired
Jun 19, 2009, 9:00 AM CDT
In force
18 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Cavalier County, ND, Pembina County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 137 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:00 PM CDTFLASH FLOOD1 E Mountain, NDCULVERT BLOWN OUT DUE TO EXCESSIVE RAINFALL.
Jun 18, 5:10 PM CDTFLASH FLOOD2 N Concrete, NDOVERLAND FLOODING OBSERVED DUE TO EXCESSIVE RAIN RUNOFF
Jun 18, 9:15 PM CDTFLASH FLOOD5 Sse Olga, NDFARM FIELDS FLOODED UP TO 4 FEET DEEP IN PLACES IN SOUTH OLGA TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 94 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WGUS53 KFGF 182026
FFWFGF
NDC019-067-190500-
/O.NEW.KFGF.FF.W.0008.090618T2026Z-090619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...  
  SOUTHERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL MIDNIGHT CDT FRIDAY

* AT 319 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND DOPPLER RADAR 
  INDICATED THAT EXCESSIVE RAINS HAVE FALLEN ALONG THE TONGUE RIVER
  BASIN FROM NEAR OLGA TO MOUNTAIN AND TO GLASSTON AND HAMILTON.
  DOPPLER RADAR ESTIMATES SHOW THAT 3 TO 4 INCHES OF RAIN HAVE FALLEN
  IN THESE AREAS SINCE 130 PM.

* SOME LOCATIONS IN THE WARNING INCLUDE CAVALIER...ST. THOMAS...OLGA
  AND MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.

&&

LAT...LON 4883 9806 4882 9721 4862 9715 4857 9800

$$

EWENS
3 follow-up statements
000 
WGUS73 KFGF 182243
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
540 PM CDT THU JUN 18 2009

NDC019-067-190500-
/O.CON.KFGF.FF.W.0008.000000T0000Z-090619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEMBINA ND-CAVALIER ND-
540 PM CDT THU JUN 18 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY
FOR EAST CENTRAL CAVALIER AND CENTRAL PEMBINA COUNTIES...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
STRONG SLOW MOVING THUNDERSTORMS HAVE MOVED SOUTH OUT OF THE WARNING 
AREA...HOWEVER RUNOFF WILL CONTINUE THROUGH THE EVENING. LAW 
ENFORCEMENT AND NWS PERSONNEL IN THE ARE REPORT FLOODING IN THE 
CONCRETE AND MOUNTAIN AREAS. A CULVERT WAS REPORTED BLOWN OUT 1 MILE 
EAST OF MOUNTAIN AND OVERLAND FLOODING WAS OBSERVED IN THE CONCRETE 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4883 9806 4882 9721 4862 9715 4857 9800

$$

EWENS
000 
WGUS53 KFGF 190234
FFWFGF
NDC019-067-191400-
/O.EXT.KFGF.FF.W.0008.000000T0000Z-090619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
929 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
  CENTRAL PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 900 AM CDT FRIDAY

* AT 921 PM CDT...HEAVY RAIN FROM THUNDERSTORMS HAS PRODUCED AREAS
  OF FLOODING IN THE WESTERN PEMBINA AND EXTREME EASTERN CAVALIER.
  LAW ENFORCEMENT REPORT FLOODING CONTINUED IN THE MOUNTAIN AREA OF
  PEMBINA COUNTY. WHILE RADAR INDICATES THAT SHOWERS AND STORMS ARE
  DECREASING IN COVERAGE...ADDITIONAL RAINFALL WILL CONTINUE THE
  RUNOFF THROUGH THE OVERNIGHT. THEREFORE THE WARNING IS EXTENDED
  UNTIL 9AM FRIDAY MORNING.

* SOME LOCATIONS IN THE WARNING INCLUDE CAVALIER...ST. THOMAS...OLGA
  AND MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.

&&

LAT...LON 4883 9806 4882 9721 4862 9715 4857 9800

$$

EWENS
000 
WGUS73 KFGF 191355
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
855 AM CDT FRI JUN 19 2009

NDC019-067-191405-
/O.EXP.KFGF.FF.W.0008.000000T0000Z-090619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEMBINA ND-CAVALIER ND-
855 AM CDT FRI JUN 19 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR EAST CENTRAL
CAVALIER AND CENTRAL PEMBINA COUNTIES...

THE HEAVY RAINFALL RESULTING IN FLASH FLOODING LAST EVENING HAS 
SUBSIDED. MOST OF THE STANDING WATER RESULTING FROM THE HEAVY RAIN 
HAS BEEN SOAKED UP OR RAN OFF INTO DITCHES...AND AREAL FLOODING IS 
MINIMAL. THE WARNING WILL EXPIRE AT 900 AM CDT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION OR
CABLE TELEVISION FOR ADDITIONAL INFORMATION.

LAT...LON 4883 9806 4882 9721 4862 9715 4857 9800

$$
SPEICHER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:34 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 18, 2:34 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
234 PM CDT THU JUN 18 2009

.SHORT TERM...
MAIN FORECAST CHALLENGE FOR TONIGHT WILL BE SEVERE WEATHER
POTENTIAL. MODELS IN AGREEMENT ON THE LARGE SCALE DETAILS...
BUT DIFFER IN THE SMALL SCALE QPF AMOUNT/PLACEMENT DETAILS. PREFER
THE GFS QPF SCENARIO AND WILL FOLLOW IT FOR THE MOST PART.

TONIGHT...VERY COMPLEX SFC PATTERN OUT THERE THIS AFTERNOON DUE
TO THE VERY WEAK SFC FLOW. COMPUTER ANALYSIS SHOWS MANY DIFFERENT
WEAK SFC LOWS ACROSS THE ENTIRE TRI STATE REGION. ONE OF THESE IS
OVER FAR SOUTHEAST ND WHERE TEMPS ARE FINALLY RECOVERING AFTER THE
CLOUDY/COOLER START. CLEAR HOLE OVER NORTHEAST SD HAS EXPANDED
FURTHER NORTH AND HAS ALLOWED GOOD HEATING NOW OVER SOUTHEAST
ND/WEST CENTRAL MN. ONE TSTM CELL FIRED UP NEAR KAXN...BUT NOT
MUCH ELSE IN THIS AREA YET. OTHER CELLS ARE FLARING UP IN THE
NORTHERN FA...AND ARE APPROACHING THE SOUTHWEST FA. MAIN VORT THAT
WE WERE WATCHING THIS MORNING IS NOW MOVING INTO THE CENTRAL
DAKOTAS. THIS HAS HELPED SUSTAIN THE TSTM ACTIVITY AROUND AND
SOUTH OF KBIS. FOR TONIGHT...FOLLOWING THE GFS...WOULD FAVOR A
CORRIDOR WITH BETTER PCPN CHANCES FROM POSSIBLY KJMS TO KTVF.
TRAINING CELLS OVER THE SAME AREA WILL ALSO HAVE TO BE MONITORED.
IF THE ABOVE PCPN CORRIDOR IS CORRECT...THE FAR SOUTHERN VALLEY
SHOULD STAY OUT OF THE HEAVIER RAINS. OUTSIDE OF THE ABERCROMBIE
ND/KENT MN AREAS...FLASH FLOOD GUIDANCE IS PRETTY HIGH. THEREFORE
IT WILL TAKE TRAINING TSTMS OR VERY SLOW MOVING TSTMS TO CAUSE
FLASH FLOODING. OTHERWISE HAIL AND AN ISOLATED TORNADO ARE
POSSIBLE. LCL HEIGHTS ARE VERY LOW ALONG WITH VGP VALUES AROUND
0.2.

FRI-SUN...LOOKS LIKE THERE COULD BE ANOTHER ROUND OF SHOWERS/TSTMS
ON FRIDAY...ESPECIALLY BY AFTERNOON. ANOTHER 500MB SHORT WAVE WILL
ROTATE THROUGH THE REGION AND WILL BE THE FOCUS ONCE AGAIN.
HEIGHTS BEGIN TO RISE BY SAT WHICH SHOULD GIVE THE AREA A
TEMPORARY BREAK FROM THE SHOWER/TSTM CHANCES. SUNDAY IS STILL A
BIT UP IN THE AIR...WITH THE ECMWF SHOWING IT WET ONCE AGAIN IN
SOUTHWEST FLOW. 12Z GFS IS A BIT SLOWER BRINGING BACK IN PCPN...
SO DO NOT HAVE MUCH CONFIDENCE IN EITHER SOLUTION. WILL THEREFORE
PLAY THE MIDDLE OF THE ROAD FOR NOW AND MATCH SURROUNDING OFFICES
WITH A LOW CHANCE.

.LONG TERM...MODELS REMAIN IN DECENT AGREEMENT. SW FLOW
ALOFT THROUGH THE PERIOD. THIS PATTERN WOULD SUGGEST MULTIPLE
CHANCES FOR THUNDER AS WAVES EJECT FROM MAIN W COAST TROUGH. TIMING
OF BEST THUNDER CHANCES ALWAYS A PROBLEM THIS FAR OUT AND WILL NOT
GO HIGHER THAN 30 POPS AT THIS POINT. TEMPERATURES AT OR ABOVE
NORMAL GIVEN THE EXPECTED SYNOPTIC PATTERN.

&&

.AVIATION...THUNDER CHANCES WILL BE THE MAIN CHALLENGE AND HAZARD
FOR THIS PERIOD. APPEARS BEST CHANCES WILL BE FROM A JAMESTOWN TO
GRAND FORKS TO BAUDETTE LINE THIS AFTERNOON AND EVENING (KGFK AND
KTVF TAF SITES). THUNDER/SHOWER CHANCES STILL EXIST AT OTHER
SITES...BUT PROBABILITIES TOO LOW FOR MENTION IN FORECAST. MVFR
CIGS/VSBY POSSIBLE WITH ANY HEAVIER STORM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON/TG
Hazardous weather outlook, Jun 18, 4:57 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
457 AM CDT THU JUN 18 2009

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-191000-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
457 AM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CONTAINING HEAVY RAIN ARE POSSIBLE IN SOUTHEAST
NORTH DAKOTA INTO WEST CENTRAL MINNESOTA TODAY AND TONIGHT.
ADDITIONAL HEAVY RAIN MAY AGGRAVATE ONGOING FLOODING ALONG THE
WILD RICE RIVER AT ABERCROMBIE...THE RED RIVER AT FARGO...AND THE
SOUTH BRANCH BUFFALO RIVER AT SABIN. THERE IS ALSO A SLIGHT RISK
FOR SEVERE STORMS THIS AFTERNOON THROUGH TONIGHT...WITH LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
FRIDAY. THE PRIMARY THREATS WILL BE HEAVY RAIN AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

ROGERS/DK

In the hours before

Local storm report, Jun 18, 1:59 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
159 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             5 W URBANK              46.13N 95.61W
06/18/2009  E2.50 INCH       OTTER TAIL         MN   PUBLIC

            LOTS OF GOLF BALL AND LARGER HAIL...SIGNIFICANT TREE
            DAMAGE

&&

MEWENS
Local storm report, Jun 18, 2:12 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
212 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 WNW FORT RANSOM       46.55N 98.03W
06/18/2009  E1.00 INCH       RANSOM             ND   PUBLIC

&&

MEWENS
Special weather statement, Jun 18, 2:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
218 PM CDT THU JUN 18 2009

NDZ008-182015-
PEMBINA ND-
218 PM CDT THU JUN 18 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR PEMBINA COUNTY IN NORTHEAST NORTH
DAKOTA...

UNTIL 315 PM CDT

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL. THE STORM
WAS LOCATED 4 MILES NORTHEAST OF GARDAR...OR 24 MILES NORTHWEST OF
GRAFTON...MOVING TO THE NORTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
CRYSTAL AT 250 PM CDT...HENSEL AT 305 PM CDT...7 MILES SOUTH OF
CAVALIER AT 315 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4899 9725 4856 9720 4856 9789 4884 9791
TIME...MOT...LOC 1918Z 248DEG 8KT 4864 9781

HOPKINS
Special weather statement, Jun 18, 2:31 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
231 PM CDT THU JUN 18 2009

NDZ038-039-182000-
BARNES ND-CASS ND-
231 PM CDT THU JUN 18 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS COUNTY IN
SOUTHEAST NORTH DAKOTA AND SOUTHEASTERN BARNES COUNTY IN SOUTHEAST
NORTH DAKOTA...

UNTIL 300 PM CDT

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...AND WINDS
UP TO 50 MPH. THE STORM WAS LOCATED 3 MILES SOUTH OF NOME...OR 22
MILES SOUTHEAST OF VALLEY CITY...MOVING TO THE EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
LUCCA AT 250 PM CDT...7 MILES SOUTHWEST OF ALICE AT 300 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4682 9754 4663 9743 4663 9786 4669 9798
TIME...MOT...LOC 1931Z 249DEG 15KT 4664 9780

TG
Local storm report, Jun 18, 2:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
254 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             HAMILTON                48.81N 97.45W
06/18/2009  E1.25 INCH       PEMBINA            ND   TRAINED SPOTTER

&&

MEWENS
Local storm report, Jun 18, 3:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
315 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             4 E OLGA                48.80N 97.95W
06/18/2009  E1.00 INCH       CAVALIER           ND   PUBLIC

&&

MEWENS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:54 PM CDTSpecial Weather StatementFGFRansom36 min
Jun 18, 2:18 PM CDTSpecial Weather StatementFGFPembina57 min
Jun 18, 2:23 PM CDTSevere Thunderstorm WarningFGFPembina52 min
Jun 18, 2:31 PM CDTSpecial Weather StatementFGFRansom29 min
Jun 18, 2:55 PM CDTSevere Thunderstorm WarningFGFCavalier65 min
Jun 18, 3:16 PM CDTSevere Thunderstorm WarningFGFPembina42 min
Jun 18, 3:23 PM CDTSevere Thunderstorm WarningFGFBarnes, Ransom41 min
Jun 18, 3:56 PM CDTSpecial Weather StatementFGFCavalier34 min
Jun 18, 4:05 PM CDTFlash Flood WarningFGFCavalier17 hr
Jun 18, 4:19 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland56 min
Jun 18, 4:26 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent64 min
Jun 18, 4:28 PM CDTAreal Flood AdvisoryFGFBarnes, Cass, Ransom5 hr
Jun 18, 4:46 PM CDTSevere Thunderstorm WarningFGFCass, Richland59 min
Jun 18, 4:52 PM CDTTornado WarningFGFRichland53 min
Jun 18, 5:02 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent58 min
Jun 18, 5:33 PM CDTTornado WarningFGFRichland57 min
Jun 18, 5:38 PM CDTTornado WarningFGFRichland52 min
Jun 18, 6:15 PM CDTTornado WarningFGFRichland37 min
Jun 18, 6:41 PM CDTAreal Flood AdvisoryFGFCavalier, Towner3 hr

Nearby

Flash Flood Warnings in North Dakota, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.